Prati
Soon Yi Wu
Soon Yi Wu
國立成功大學數學系特聘教授
Potvrđena adresa e-pošte na mail.ncku.edu.tw
Naslov
Citirano
Citirano
Godina
Linear programming with fuzzy coefficients in constraints
SC Fang, CF Hu, HF Wang, SY Wu
Computers & Mathematics with Applications 37 (10), 63-76, 1999
1831999
Canonical dual approach to solving 0-1 quadratic programming problems
SC Fang, DY Gao, RL Sheu, SY Wu
American Institute of Mathematical Sciences, 2008
942008
Generalized KKM theorem with applications to generalized minimax inequalities and generalized equilibrium problems
LCZ Zeng, SY Wu, JC Yao
Taiwanese Journal of Mathematics 10 (6), 1497-1514, 2006
822006
Gap functions and existence of solutions to generalized vector quasi-equilibrium problems
SJ Li, KL Teo, XQ Yang, SY Wu
Journal of Global Optimization 34, 427-440, 2006
712006
Semismooth Newton methods for solving semi-infinite programming problems
L Qi, SY Wu, G Zhou
Journal of Global Optimization 27, 215-232, 2003
662003
A new exchange method for convex semi-infinite programming
L Zhang, SY Wu, MA López
SIAM Journal on optimization 20 (6), 2959-2977, 2010
602010
A smoothing Newton method for semi-infinite programming
DH Li, L Qi, J Tam, SY Wu
Journal of Global Optimization 30, 169-194, 2004
602004
Well-posedness for parametric vector equilibrium problems with applications
K Kimura, Y Liou, S Wu, J Yao
Journal of Industrial and Management Optimization 4 (2), 313, 2008
562008
Primal and dual alternating direction algorithms for 1- 1-norm minimization problems in compressive sensing
Y Xiao, H Zhu, SY Wu
Computational Optimization and Applications 54, 441-459, 2013
552013
Managerial attitudes on the development of health promoting hospitals in Beijing
XH Guo, XY Tian, YS Pan, XH Yang, SY Wu, W Wang, V Lin
Health Promotion International 22 (3), 182-190, 2007
532007
On linear semi-infinite programming problems: an algorithm
HC Lai, SY Wu
Numerical functional analysis and optimization 13 (3-4), 287-304, 1992
521992
Weak sharp solutions of variational inequalities in Hilbert spaces
Z Wu, S Wu
SIAM Journal on Optimization 14 (4), 1011-1027, 2004
482004
An iterative method for solving KKT system of the semi-infinite programming
SY Wu, DH Li, L Qi, G Zhou
Optimization Methods and Software 20 (6), 629-643, 2005
452005
Existence and duality of generalized vector equilibrium problems
QH Ansari, AH Siddiqi, SY Wu
Journal of Mathematical Analysis and Applications 259 (1), 115-126, 2001
432001
Relaxed cutting plane method for solving linear semi-infinite programming problems
SY Wu, SC Fang, CJ Lin
Journal of Optimization Theory and Applications 99, 759-779, 1998
411998
First order optimality conditions for generalized semi-infinite programming problems
JJ Ye, SY Wu
Journal of Optimization Theory and Applications 137, 419-434, 2008
382008
An unconstrained convex programming approach to linear semi-infinite programming
CJ Lin, SC Fang, SY Wu
SIAM Journal on Optimization 8 (2), 443-456, 1998
351998
Efficient algorithms for computing the largest eigenvalue of a nonnegative tensor
G Zhou, L Qi, SY Wu
Frontiers of mathematics in China 8, 155-168, 2013
342013
Characterizations of the solution sets of convex programs and variational inequality problems
ZL Wu, SY Wu
Journal of optimization theory and applications 130 (2), 341-360, 2006
332006
Solving min-max problems and linear semi-infinite programs
SC Fang, SY Wu
Computers & Mathematics with Applications 32 (6), 87-93, 1996
331996
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20